# SDR AALA20130320011

- Difficulty date: March 5, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 41,299 hours, 16,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STATION 986 FLOORBEAM FROM RIGHT BUTTLINES 43 AND 30.  REMOVED CORROSION AND INSTALLED REPAIR ANGLES PER SRM 53-00-51-2R-1 AND EA B737-53-028880.
